The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 14, Issue 4, 1995
Metadata
 

Maximal Elements and Coincident Points for Couple-Majorized Mappings in Product Topological Vector Spaces
P. Deguire and Xian-Zhi Yuan
pp. 665–676
Abstract | Full-Text PDF (752 KB) | Metadata

Conformally Covariant Operators in Clifford Analysis
John Ryan
pp. 677–704
Abstract | Full-Text PDF (1359 KB) | Metadata

A Counterexample in Hardy Spaces with an Application to Systems Theory
Victor Katsnelson and George Weiss
pp. 705–730
Abstract | Full-Text PDF (1309 KB) | Metadata

Bounded Solutions and Oscillations of Concave Lagrangian Systems in Presence of a Discount Rate
J. Blot and P. Cartigny
pp. 731–750
Abstract | Full-Text PDF (1241 KB) | Metadata

Existence and Uniqueness of a Regular Solution of the Cauchy- Dirichlet Problem for Doubly Nonlinear Parabolic Equations
A.V. Ivanov
pp. 751–777
Abstract | Full-Text PDF (1390 KB) | Metadata

$\mathcal L^2$-Perturbations of Space-Periodic Equilibria of Navier-Stokes
B. Scarpellini
pp. 779–828
Abstract | Full-Text PDF (2381 KB) | Metadata

Semilinear Elliptic Problems with Nonlinear Boundary Conditions in Unbounded Domains
K. Pflüger
pp. 829–851
Abstract | Full-Text PDF (1279 KB) | Metadata

On a Class of Nonlinear Elliptic Problems with Neumann Boundary Conditions Growing Like a Power
Michel Chipot and F. Voirol
pp. 853–868
Abstract | Full-Text PDF (948 KB) | Metadata

An Integro-Differential Parabolic Variational Inequality Connected with the Problem of the American Option Pricing
Loretta Mastroeni and Michele Matzeu
pp. 869–880
Abstract | Full-Text PDF (933 KB) | Metadata

Ljapunov-Bohl-Exponent und Greensche Funktion für eine Masse von Integro-Differentialgleichungen
E.A. Ermolova
pp. 881–898
Abstract | Full-Text PDF (1137 KB) | Metadata

On a Generalized Integro-Differential Equation of Barbashin Type
Cheng Chur-jen
pp. 899–912
Abstract | Full-Text PDF (899 KB) | Metadata

An Example for Different Associated Spaces in the Case of Pseudoanalytic Functions
U. Yüksel
pp. 913–916
Abstract | Full-Text PDF (355 KB) | Metadata